Alert archive / Florida / River Flood Warnings in 2020

River Flood Warning 37, NWS Mobile, AL

March 8, 2020Escambia County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 8, 2020, 8:22 AM CDT for Escambia County, Florida; Escambia County, Alabama. It took effect at Mar 10, 2020, 2:30 AM CDT. It was in force for 19 days.

The area

The outline as issued.

The facts

Issued
Mar 8, 2020, 8:22 AM CDT (13:22 UTC)
In effect from
Mar 10, 2020, 2:30 AM CDT
Expired
Mar 29, 2020, 8:22 AM CDT
In force
19 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Escambia River near Century (CTYF1). The gauge peaked at 17.48 ft at Mar 12, 2020, 11:00 AM CDT.

actionminormoderate1015202503/0803/0903/1003/1103/1203/1303/1403/1503/1603/1703/1803/1903/2003/2103/2203/2303/2403/2503/2603/2703/2803/2903/30
Action stage
12 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

994 
WGUS44 KMOB 081322
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
822 AM CDT Sun Mar 8 2020

...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama...Florida... 

  Escambia River Near Century affecting Escambia County.

.Recent heavy rains have caused significant rises along the river. As a
result...river levels are forecast to rise and a flood warning is now in
effect. It is emphasized that the following forecast is based on the expected
rainfall during the next 24 hours. If less rainfall occurs...it may be necessary
to revise this stage forecast downward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-091321-
/O.NEW.KMOB.FL.W.0037.200310T0730Z-000000T0000Z/
/CTYF1.1.ER.200310T0730Z.200312T0000Z.000000T0000Z.UU/
822 AM CDT Sun Mar 8 2020

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Escambia River Near Century
* From late Monday night until further notice
* At 8 AM Sunday the stage was...15.7 feet. 
* Minor flooding is forecast 
* Flood stage is 17.0 feet. 
* Forecast to rise above flood stage by early Tuesday morning and continue to 
  rise near 18.0 feet by Wednesday evening.
* At 19.0 feet...Low lying pastures will flood. Cattle should be moved to higher
  ground.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
9 follow-up statements
919 
WGUS84 KMOB 090137
FLSMOB
Flood Statement
National Weather Service Mobile, AL
837 PM CDT Sun Mar 8 2020
 

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Escambia River Near Century affecting Escambia County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-100136-
/O.EXT.KMOB.FL.W.0037.200310T1200Z-200313T0600Z/
/CTYF1.1.ER.200310T1200Z.200311T0600Z.200313T0000Z.UU/
837 PM CDT Sun Mar 8 2020

...Flood Warning extended until late Thursday night...The Flood Warning 
continues for
  the Escambia River Near Century
* From Tuesday morning until late Thursday night.
* At 8 PM Sunday the stage was 15.9 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by Tuesday morning and continue to rise 
  near 17.8 feet by early Wednesday morning. The river will fall below flood 
  stage Thursday night .
* At 17.0 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
304 
WGUS84 KMOB 091335
FLSMOB
Flood Statement
National Weather Service Mobile, AL
835 AM CDT Mon Mar 9 2020
 

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Escambia River Near Century affecting Escambia County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-101334-
/O.EXT.KMOB.FL.W.0037.200310T1330Z-200313T1200Z/
/CTYF1.1.ER.200310T1330Z.200311T1200Z.200313T0600Z.UU/
835 AM CDT Mon Mar 9 2020

...Flood Warning extended until Friday morning...The Flood Warning continues for
  the Escambia River Near Century
* From tomorrow morning until Friday morning.
* At 8 AM Monday the stage was 16.1 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue to rise 
  near 17.8 feet by Wednesday morning. The river will fall below flood stage by 
  late Thursday night.
* At 17.0 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
920 
WGUS84 KMOB 100051
FLSMOB
Flood Statement
National Weather Service Mobile, AL
751 PM CDT Mon Mar 9 2020
 

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Escambia River Near Century affecting Escambia County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-110050-
/O.EXT.KMOB.FL.W.0037.200310T1930Z-200313T0600Z/
/CTYF1.1.ER.200310T1930Z.200311T1800Z.200313T0000Z.UU/
751 PM CDT Mon Mar 9 2020

...Flood Warning extended until late Thursday night...The Flood Warning 
continues for
  the Escambia River Near Century
* From tomorrow early afternoon until late Thursday night.
* At 7 PM Monday the stage was 16.3 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and continue to
  rise near 17.7 feet by Wednesday early afternoon. The river will fall below 
  flood stage by Thursday night.
* At 17.0 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
171 
WGUS84 KMOB 101330
FLSMOB
Flood Statement
National Weather Service Mobile, AL
830 AM CDT Tue Mar 10 2020

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Escambia River Near Century affecting Escambia County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-111330-
/O.EXT.KMOB.FL.W.0037.200311T0000Z-200312T1200Z/
/CTYF1.1.ER.200311T0000Z.200311T1200Z.200312T0600Z.UU/
830 AM CDT Tue Mar 10 2020

...Flood Warning extended until Thursday morning...The Flood Warning continues 
for
  the Escambia River Near Century
* From this evening until Thursday morning.
* At 8 AM Tuesday the stage was 16.6 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by this evening and continue to rise near 
  17.3 feet by tomorrow morning. The river will fall below flood stage late 
  Wednesday night.
* At 17.0 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
586 
WGUS84 KMOB 110135
FLSMOB
Flood Statement
National Weather Service Mobile, AL
835 PM CDT Tue Mar 10 2020
 

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Escambia River Near Century affecting Escambia County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-120134-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-200312T1800Z/
/CTYF1.1.ER.200311T0600Z.200311T1800Z.200312T1200Z.UU/
835 PM CDT Tue Mar 10 2020

...Flood Warning extended until Thursday afternoon...The Flood Warning continues
for
  the Escambia River Near Century
* From after midnight tomorrow until Thursday afternoon.
* At 8 PM Tuesday the stage was 16.9 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by after midnight tomorrow and continue to 
  rise near 17.5 feet by tomorrow early afternoon. The river will fall below 
  flood stage by Thursday morning.
* At 17.0 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
761 
WGUS84 KMOB 111528
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1028 AM CDT Wed Mar 11 2020
 

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Escambia River Near Century affecting Escambia County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-121527-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-200313T0600Z/
/CTYF1.1.ER.200311T0645Z.200312T0600Z.200313T0000Z.UU/
1028 AM CDT Wed Mar 11 2020

...Flood Warning extended until late Thursday night...The Flood Warning 
continues for
  the Escambia River Near Century
* until late Thursday night.
* At 10 AM Wednesday the stage was 17.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* The river will continue rising to near 17.5 feet by after midnight tomorrow. 
  The river will fall below flood stage tomorrow evening.
* At 17.0 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
592 
WGUS84 KMOB 120207
FLSMOB
Flood Statement
National Weather Service Mobile, AL
906 PM CDT Wed Mar 11 2020
 

...The flood warning is cancelled for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-120236-
/O.CAN.KMOB.FL.W.0033.000000T0000Z-200312T0600Z/
/MCLM6.1.ER.200308T0922Z.200310T1700Z.200311T2030Z.NO/
906 PM CDT Wed Mar 11 2020

The Flood Warning is cancelled for
  The Leaf Near Mclain
* until late tonight.
* At 8 PM Wednesday the stage was 17.3 feet. 
* Flood stage is 18 feet.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
895 
WGUS84 KMOB 121447
FLSMOB
Flood Statement
National Weather Service Mobile, AL
947 AM CDT Thu Mar 12 2020
 

...The flood warning is cancelled for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties.
...The flood warning continues for the following rivers in Alabama...Florida...
Mississippi...
 
  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties. 
  Alabama River Near Claiborne Dam affecting Clarke...Monroe and Wilcox Counties.
  
  Escambia River Near Century affecting Escambia County. 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 
...The flood warning continues for the following rivers in Alabama...
 
  Bayou Sara At Saraland affecting Mobile County. 
  Mobile River At Barry Steam Plant affecting Baldwin and Mobile Counties. 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and 
  Washington Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington 
  Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC047-099-131-131446-
/O.EXT.KMOB.FL.W.0031.000000T0000Z-200314T0621Z/
/MRFA1.1.ER.200305T0612Z.200309T2000Z.200314T0021Z.NO/
947 AM CDT Thu Mar 12 2020

...Flood Warning extended until late Friday night...The Flood Warning continues 
for
  the Alabama River Near Millers Ferry Dam
* until late Friday night.
* At 8AM Thursday the stage was 73.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 66.0 feet.
* The river will continue to fall to below flood stage by tomorrow evening.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

ALC025-099-131-131446-
/O.EXT.KMOB.FL.W.0021.000000T0000Z-200317T1200Z/
/CLBA1.3.ER.200209T1517Z.200214T1600Z.200317T0600Z.NO/
947 AM CDT Thu Mar 12 2020

...Flood Warning extended until Tuesday morning...The Flood Warning continues 
for
  the Alabama River Near Claiborne Dam
* until Tuesday morning.
* At 8AM Thursday the stage was 52.8 feet. 
* Major flooding is occurring and Major flooding is forecast. 
* Flood stage is 42.0 feet.
* The river will continue to fall to below flood stage by early Tuesday morning.
* At 50.0 feet...Roads in the Mabien Lake area begin to flood.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
 3114 8797 3150 8766                  

$$

ALC097-131446-
/O.CON.KMOB.FL.W.0039.200314T0000Z-000000T0000Z/
/SARA1.1.ER.200314T0000Z.200316T0000Z.000000T0000Z.NO/
947 AM CDT Thu Mar 12 2020

The Flood Warning continues for
  the Bayou Sara At Saraland
* From tomorrow evening until further notice.
* Flood stage is 4.0 feet.
* At 5.0 feet...Street flooding east of the railroad becomes widespread.

&&

LAT...LON 3084 8808 3083 8804 3082 8805 3082 8808


$$

ALC003-097-131446-
/O.CON.KMOB.FL.W.0038.000000T0000Z-000000T0000Z/
/BCKA1.1.ER.200310T0945Z.200314T0000Z.000000T0000Z.NO/
947 AM CDT Thu Mar 12 2020

The Flood Warning continues for
  the Mobile River At Barry Steam Plant
* until further notice.
* At 8AM Thursday the stage was 13.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.7 feet by tomorrow evening then 
  begin falling.
* At 12.0 feet...Considerable overflow of lowlands in the area. A few county 
  roads become flooded.

&&

LAT...LON 3114 8797 3114 8792 3099 8792 3068 8796
 3067 8806 3102 8803                  

$$

ALC023-025-129-131446-
/O.CON.KMOB.FL.W.0014.000000T0000Z-000000T0000Z/
/CLDA1.3.ER.200207T1935Z.200222T1400Z.000000T0000Z.NO/
947 AM CDT Thu Mar 12 2020

The Flood Warning continues for
  the Tombigbee River Near Coffeeville Dam
* until further notice.
* At 8AM Thursday the stage was 38.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 29.0 feet.
* The river will continue to fall to a stage of 37.2 feet by .
* At 40.0 feet...Widespread flooding of timber and pastureland. Portions of 
  State Highway 114 east of the river becomes covered by water. Cabins on Old 
  Ferry Road flood.

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
 3160 8810 3178 8822                  

$$

ALC023-025-129-131446-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/LRYA1.2.ER.200208T0932Z.200223T0500Z.000000T0000Z.NO/
947 AM CDT Thu Mar 12 2020

The Flood Warning continues for
  the Tombigbee River Near Leroy
* until further notice.
* At 9AM Thursday the stage was 28.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 24.0 feet.
* The river will continue to fall to a stage of 28.7 feet by .
* At 30.0 feet...Roads along the east side of the river near Jackson begin to 
  flood.

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

ALC053-FLC033-131000-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-200313T1000Z/
/CTYF1.1.ER.200311T0645Z.200312T1800Z.200313T0400Z.UU/
947 AM CDT Thu Mar 12 2020

...Flood Warning extended until late tonight...The Flood Warning continues for
  the Escambia River Near Century
* until late tonight.
* At 9AM Thursday the stage was 17.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* The river will continue rising to near 17.5 feet by this afternoon. The river 
  will fall below flood stage  tonight.
* At 17.0 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$

MSC039-041-153-131446-
/O.EXT.KMOB.FL.W.0034.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.200306T0133Z.200313T0000Z.000000T0000Z.NO/
947 AM CDT Thu Mar 12 2020

...Flood Warning extended until further notice...The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 9AM Thursday the stage was 25.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue rising to near 26.0 feet by this evening then begin 
  falling.
* At 26.0 feet...Flooding at the highway bridge begins.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

MSC039-041-059-121517-
/O.CAN.KMOB.FL.W.0035.000000T0000Z-200313T1200Z/
/MRRM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 AM CDT Thu Mar 12 2020

The Flood Warning is cancelled for
  The Pascagoula At Merrill
* until Friday morning.
* At 9AM Thursday the stage was 21.7 feet. 
* Flood stage is 22.0 feet.
* At 22.0 feet...Flood Stage. Water approaches homes in west Merrill.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
131 
WGUS84 KMOB 130048
FLSMOB
Flood Statement
National Weather Service Mobile, AL
748 PM CDT Thu Mar 12 2020
 

...The flood warning continues for the following river in Alabama...Florida...
 
  Escambia River Near Century affecting Escambia County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-131200-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-200313T1200Z/
/CTYF1.1.ER.200311T0645Z.200312T1840Z.200313T0600Z.UU/
748 PM CDT Thu Mar 12 2020

...Flood Warning extended until Friday morning for
  the Escambia River Near Century
* until Friday morning.
* At 7 PM Thursday the stage was 17.5 feet. 
* Minor flooding is occurring. 
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by after midnight 
  tomorrow.
* At 17 feet...Considerable flooding of lowlands.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 8, 7:11 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 8, 7:11 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
711 AM CDT Sun Mar 8 2020

.AVIATION...
12Z issuance...VFR conditions through 9.12z. Expect increasing
mid to high clouds through 9.12z with a few to sct low clouds also
possible after 09.06z. Winds will be east at 8 to 12 knots this
morning, with gusts to 20 knots mostly over the Western Florida
Panhandle this morning, shifting southeast at 8 to 12 knots this
afternoon diminishing to 3 to 6 knots this evening and overnight.
32/ee

&&

.PREV DISCUSSION... /issued 426 AM CDT Sun Mar 8 2020/

NEAR TERM UPDATE /Now Through Monday/...A massive broad upper
ridge over the entire conus from coast to coast and southern
Canada will shift eastward over the eastern conus and southeast
Canada by late this afternoon. This ridge will then move out over
the western Atlantic tonight as an upper shortwave over the
Desert Southwest passes over the southern Rockies. A large surface
high pressure area across eastern conus and northern Gulf of
Mexico, with a 1037mb centered over the Carolinas, will shift
eastward as well, but a westward extended ridge will remain across
the southeast states. As a result, light northeasterly winds will
become easterly this morning then transition to a southeasterly
flow near 10 knots later this morning and afternoon. This flow
will bring low clouds back over southeast Mississippi and
southwest Alabama today, and across much of the forecast area
tonight. The dry conditions will continue through the period.
Lows this morning are still on track to bottom out in the mid 30s
to the lower 40s. Highs today will be 65 to 70. Warmer low
temperatures will occur tonight with mid 40s to lower 50s inland
areas, with mid 50s along the immediate coastal sections. A
moderate risk of rip currents is forecast through tonight. /22

SHORT TERM /Monday night Through Tuesday night/...A weak
shortwave traverses the Mid South through the short term, embedded
in an otherwise primarily zonal flow pattern aloft. At the
surface, strong high pressure over the western Atlantic continues
to ridge westward into the Southeast and Deep South, maintaining a
moist southerly flow across the region. This persistent onshore
flow will result in High Rip Current Risks along all area beaches
through this period. Meanwhile, a cold front stalls well north of
the local area, unable to advance any farther south as its parent
low lifts away to the northeast and the surface ridge over the
Deep South holds strong. That said, expecting unsettled weather
through the period as showers and perhaps a few storms develop
across the region. Greatest rain chances will be inland,
particularly over the northwestern portion of the forecast area
Tuesday afternoon, in closest proximity to the best large-scale
forcing beneath the aforementioned shortwave passing to our north.
No severe weather is expected. Heavy rain is also not expected,
with roughly 0.25-0.50 inches of storm total QPF currently
forecast north of Highway 84 and less than a quarter inch expected
closer to the coast. These amounts should not exacerbate any
ongoing river flooding across the area.

Temperatures remain mild and muggy given the persistent southerly
flow and cloudy skies. Lows only dip into the mid to upper 50s
inland and around 60 along the coast each night. Highs on Tuesday
reach the low to mid 70s areawide. /49

EXTENDED TERM /Wednesday Through Sunday/...A weak upper ridge over
the Southeast will shift west and build as a closed upper low moves
over the US/Mex border and an upper low organizes along the New
England Coast. A weak cold front moves south over the Tennessee to
over the Southeast in response to a series of shortwave troughs
moving east over the northern Conus. How far south the front moves
varies in the latest guidance due to differing strength of the
passing shortwave troughs. The GFS is advertising a weaker initial
trough passing Tuesday night into Wednesday, moving the surface
front south to northern Ms/Al/Ga. The surface front moves to the
coast, then stalls Friday into Friday night as a stronger trough
passes. The ECMWF is advertising a stronger initial upper trough,
with the front moving to the coast Wednesday into Wednesday night,
stalling, then moving back inland as the next trough approaches and
passes the end of the week. Both solutions are a significant
departure from yesterday's guidance. Am sticking closer to the more
consistent previous solutions, with the upper ridge remaining over
the Southeast, deflecting any passing shortwave energy north of the
forecast area, and the cold front moving south of the I-20 corridor
mid week, then stalling. With this in mind, moist southerly flow off
the Gulf of Mexico will keep moisture levels high over the forecast
area through the week into the weekend. Best chance for rain remains
closer to the stalled surface front, which for the forecast area
means over areas along and north of Highway 84. Temperatures rise to
above seasonal norms. Low temperatures in the upper 60s inland to
low 60s along the coast, along with high temperatures in the mid to
upper 70s expected. /16

MARINE...A moderate to strong easterly wind flow early today will
shift southeast and gradually diminish this afternoon and tonight as
a broad surface ridge of high pressure over the mid Atlantic region
shifts south and settles over the southeast states late tonight
through midweek. A light to moderate south to southwest flow will
continue late in the week ahead of a weakening cold front
approaching from the north. Better rain chances are expected on
Tuesday in response to a weak upper level system tracking
eastward over the northern Gulf states. A Small Craft Advisory is
in effect for the open gulf waters of AL and NWFL out to 60 nm
today and early this evening, and may need to be extended over the
open Gulf waters from 20 to 60 nm out overnight and early Monday
morning. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Wednesday morning for ALZ265-266.

FL...High Rip Current Risk through Wednesday morning for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ650-655-
     670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 8, 4:54 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
454 AM CDT Sun Mar 8 2020

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
454 AM CDT Sun Mar 8 2020

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

There is a High Risk of rip currents along the Gulf beaches of
Alabama and Northwest Florida through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a High Risk of rip currents along the Gulf beaches of
Alabama and Northwest Florida Monday through Tuesday followed by a
Moderate Risk on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Saturday.

GMZ630>636-650-655-670-675-091000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
454 AM CDT Sun Mar 8 2020

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Hazardous conditions for small craft will continue over the open
Gulf waters out to 60 NM including Lower Mobile Bay and the
Mississippi Sound today through early this evening and may
redevelop over the open Gulf waters from 20 to 60 NM out late
tonight through early Monday morning. A Small Craft Advisory is in
effect for the open waters from 0 to 60 nm out today through
early this evening and may need to be reissued over the open gulf
from 20 to 60 nm out late tonight and early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 4:46 AM CDTRip Current StatementMOBEscambia, Okaloosa, Santa Rosa3 days
Mar 8, 8:30 AM CDTRiver Flood WarningMOBBaldwin, Mobile10 days

Nearby

River Flood Warnings in Florida, 2020River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.